Review: R. K. Luneburg, Mathematical analysis of binocular vision
Landahl, H. D.
Bull. Amer. Math. Soc., Tome 55 (1949) no. 12, p. 866-867 / Harvested from Project Euclid
Publié le : 1949-09-14
Classification: 
@article{1183514102,
     author = {Landahl, H. D.},
     title = {Review: R. K. Luneburg, Mathematical analysis of binocular vision},
     journal = {Bull. Amer. Math. Soc.},
     volume = {55},
     number = {12},
     year = {1949},
     pages = { 866-867},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1183514102}
}
Landahl, H. D. Review: R. K. Luneburg, Mathematical analysis of binocular vision. Bull. Amer. Math. Soc., Tome 55 (1949) no. 12, pp.  866-867. http://gdmltest.u-ga.fr/item/1183514102/